# SDR SWIA202157180

- Difficulty date: February 16, 2021
- Submitted: April 2, 2021
- Operation: Air carrier
- Aircraft: N791SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10293
- Aircraft time: 30,322 hours, 18,778 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Former
- Condition: Corroded
- Location: Pax Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOIOR AFT FOMER IS CORRODED    (C-CHECK RO 4/1/2021)    REMOVED & REPLACED WITH NEW PAX DOIOR AFT FOMER REF CRJ-700 SRM 51-42-06-001-001-A01,SRM 51-42-21-001-001-A01 AND DWG # 601R31702 REV N.LEAK CHECK GOOD , COMPLIED WITH 51-900-1002-SKY
